Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Biesterfeldt’s completion axiom spaces
HTML articles powered by AMS MathViewer

by R. J. Gazik PDF
Proc. Amer. Math. Soc. 52 (1975), 401-405 Request permission

Abstract:

It is proved that a Hausdorff, totally bounded Completion Axiom space is a uniform space. The method of proof shows that Hausdorff Completion Axiom spaces have completions (in the embedding sense) which are again Hausdorff Completion Axiom spaces; moreover these completions are uniformly regular, uniformly strict, and have the regular extension property.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A20, 54E15
  • Retrieve articles in all journals with MSC: 54A20, 54E15
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 401-405
  • MSC: Primary 54A20; Secondary 54E15
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0375201-7
  • MathSciNet review: 0375201